Bulletin of the
Korean Mathematical Society

ISSN(Print) 1015-8634 ISSN(Online) 2234-3016

Ahead of Print Articles

HOME VIEW ARTICLES Ahead of Print Articles
The following are papers that have received final approval and are awaiting to be published. They are listed in the order of their initial submission date.
Papers are published in the order of their initial submission date and will be made available under “Current Issue” once scheduled to be included in a print issue.

Note: Please understand the below list is not in the exact publishing order of the papers as the list does not include papers under internal reviewing process nor those that have not been galley proofed by the authors.

Final published versions of all papers are available under “All Issues” and also under “Current Issue” for papers included in the current issue.

* Paper information have been automatically generated from the information submitted by authors in the online submission system.
  • Online first article March 21, 2024

    An upper bound of the minimal asymptotic translation length of right-angled Artin groups on extension graphs

    Eon-Kyung Lee and Sang-Jin Lee

    Abstract : For the right-angled Artin group action on the extension graph, it is known that the minimal asymptotic translation length is bounded above by 2 provided that the defining graph has diameter at least 3. In this paper, we show that the same result holds without any assumption. This is done by exploring some graph theoretic properties of biconnected graphs, i.e. connected graphs whose complement is also connected.

  • Online first article May 16, 2024

    On similarity and reducing subspaces of a class of operator on the Dirichlet space

    Caixing Gu, Yucheng Li, and Hexin Zhang

    Abstract : Let $T_{p}$ be the multiplication operator $M_{p}$ plus the Volterra operator $V_{p}$ induced by $p(z)$, where $p(z)=\sum\limits_{k=0}^{n}m_k(z)$, and $m_k(z)=d_kz^k, d_k\in\mathbb{C}$. Under a mild condition, we prove that $T_{p}$ acting on the Dirichlet space $\mathfrak{D}$ is similar to multiplication operator $M_{p}$ acting on $S(\mathbb{D})$. Furthermore, it shows that $T_{m_n}\,(n\geq2)$ has exactly $2^{n}$ reducing subspaces on $\mathfrak{D}$.

  • Online first article May 16, 2024

    The growth of Bloch functions in some spaces

    Wenwan Yang and Junming Zhugeliu

    Abstract : Suppose $f$ belongs to the Bloch space with $f(0)=0$. For $0

    Show More  

Current Issue

May, 2024
Vol.61 No.3

Current Issue

Most Read

Most Downloaded